Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hunt's hypothesis for Lévy processes


Author: Murali Rao
Journal: Proc. Amer. Math. Soc. 104 (1988), 621-624
MSC: Primary 60J45; Secondary 60J30
DOI: https://doi.org/10.1090/S0002-9939-1988-0962838-6
MathSciNet review: 962838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, a general condition is given implying the validity of Hunt's hypothesis $ ({\text{H}})$ for Levy processes in $ d$-dimensions.


References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Academic Press, New York, 1968. MR 0264757 (41:9348)
  • [2] W. Feller, An introduction to probability theory and its applications, vol. II, Wiley, New York, 1966. MR 0210154 (35:1048)
  • [3] G. Forst, Harmonic spaces associated with non-symmetric translation invariant Dirichlet forms, Invent. Math. 34 (1976) 135-150. MR 0419803 (54:7821)
  • [4] J. Glover and M. Rao, Hunt's Hypothesis $ ({\text{H}})$ and Getoor's Conjecture, Ann. Probab. 14 (1986), 1085-87. MR 841609 (87j:60109)
  • [5] M. Kanda, Two theorems on capacity for Markov processes with stationary independent increments, Z. Wahrsch. Verw. Gebiete 35 (1976), 159-165. MR 0405594 (53:9386)
  • [6] -, Characterisation of semipolar sets for processes with stationary independent increments, Z. Wahrsch. Verw. Gebiete 42 (1978), 141-154. MR 0483039 (58:3068)
  • [7] H. Kesten, Hitting probabilities of single points for processes with stationary independent increments, Mem. Amer. Math. Soc. No. 93 (1969). MR 0272059 (42:6940)
  • [8] S. C. Port and C. J. Stone, The asymmetric Cauchy process on the line, Ann. Math. Statist. 40 (1969), 137-143. MR 0235619 (38:3922)
  • [9] Rao Murali, On polar sets for Levy processes, J. London Math. Soc. 35 (1987), 569-576. MR 889378 (88g:60187)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J45, 60J30

Retrieve articles in all journals with MSC: 60J45, 60J30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962838-6
Keywords: Levy processes, polar sets, excessive functions
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society